Alert archive / Wisconsin / Special Weather Statements in 2012
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at May 3, 2012, 10:45 AM CDT for Polk County, Wisconsin. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2012, 10:45 AM CDT (15:45 UTC)
- Expired
- May 3, 2012, 11:30 AM CDT
- In force
- 45 min
- Issued by
- NWS Twin Cities, MN
County Polk County, WI
The radar
The Minneapolis radar (KMPX), 126 km from the middle of the area, began a volume at 15:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 3.8 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1755 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 521 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
271 WWUS83 KMPX 031545 SPSMPX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1045 AM CDT THU MAY 3 2012 WIZ014-015-023-025-031630- BARRON-DUNN-POLK-ST. CROIX- 1045 AM CDT THU MAY 3 2012 ...THUNDERSTORMS MOVING OVER BARRON...DUNN...POLK AND ST. CROIX COUNTIES THROUGH 1130 AM CDT... AT 1043 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTH OF AMERY TO 4 MILES NORTHEAST OF NEW RICHMOND. THESE STORMS WERE MOVING EAST AT 30 MPH. HAIL UP TO NICKEL SIZE AND WINDS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... AMERY. RANGE. JOEL. CLAYTON. TURTLE LAKE. PRAIRIE FARM. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. && LAT...LON 4540 9183 4515 9195 4516 9250 4542 9235 TIME...MOT...LOC 1545Z 270DEG 28KT 4536 9234 4515 9244 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 3, 7:04 AM CDT, 3 hours 41 minutes earlier.
Area forecast discussion, May 3, 7:04 AM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 704 AM CDT THU MAY 3 2012 ...UPDATE... UPDATED FOR 12Z AVIATION DISCUSSION BELOW && .DISCUSSION... NUMEROUS THUNDERSTORM COMPLEXES TRACKED ACROSS THE MIDWEST AND THEIR OUTFLOW BOUNDARIES HAVE POLLUTED ANY ATTEMPT AT A CLEAN SURFACE ANALYSIS. JUST LOOKING AT THE DEWPOINTS AND WIND FIELD ON THE LARGE SCALE...IT APPEARS THE PARENT BOUNDARY REMAINS ACROSS THE NORTHERN HALF OF THE CWA. THIS BOUNDARY WILL ONCE AGAIN BE THE FOCUS FOR SHOWERS AND THUNDERSTORMS LATER TODAY. TODAY...THE TWO OBVIOUS MCS PER IR SATELLITE IMAGERY ARE LOCATED TO THE EAST AND SOUTH OF THE CWA. MEANWHILE A SMALLER LESS ORGANIZED COMPLEX OF SHOWERS AND THUNDERSTORMS WILL BE EXITING EASTERN MINNESOTA AND ENTERING WESTERN WISCONSIN. THERE SHOULD BE SOME CLEARING FROM WEST TO EAST AND A DRY START TO THE DAY TODAY AS THESE SHOWERS AND THUNDERSTORMS EXIT THE REGION. LATEST WV IMAGERY WITH 500MB HEIGHTS SHOWS ELONGATED SHORTWAVE TROUGH ACROSS THE MONTANA/DAKOTA BORDER. NUMERICAL MODELS TRACK THIS SHORTWAVE NORTH OF LAKE SUPERIOR TODAY...AND WEAK RIDGING/SUBSIDENCE IN THE WAKE OF THIS WAVE WILL DEVELOP A SURFACE HIGH THAT WILL ATTEMPT TO PUSH THE STATIONARY BOUNDARY SOUTH OF THE REGION THROUGHOUT THE DAY TOWARD THE EVENING HOURS. HAVE A LITTLE TROUBLE BUYING THE SOUTHERN EXTEND OF THE BOUNDARY PROGRESSION...ESPECIALLY WITH ZONAL FLOW ALOFT. IF THE BOUNDARY DOES FAIL TO SLIDE SOUTHEAST OF THE REGION AS CURRENTLY FORECAST...THE PROBABILITY OF LATE AFTERNOON THUNDERSTORMS WOULD INCREASE. THE AIRMASS ALONG AND SOUTH OF THE BOUNDARY IS CHARACTERIZED BY ABUNDANT LOW LEVEL MOISTURE...AND WILL QUICKLY DESTABILIZE WITH AND AMOUNT OF SOLAR INSOLATION TODAY. LOW LEVEL WIND FIELDS ARE LESS IMPRESSIVE THAN WEDNESDAYS....BUT EVEN MARGINAL DEEP LAYER SHEAR OF 30-40KTS WITH 2000J/KG OF CAPE WOULD SUPPORT SUPERCELLS CAPABLE OF PRODUCING SEVERE HAIL AND POSSIBLY DAMAGING WINDS. LATEST SPC DAY 1 OUTLOOK SLIGHT RISK AREA JUST CLIPS THE FAR SOUTHERN PORTION OF THE CWA. HOWEVER...BOTTOM LINE IS THE PROGRESSION OF THE BOUNDARY WILL HAVE TO BE MONITORED TO ADD CONFIDENCE TO THE TIMING AND PLACEMENT OF PRECIP/SEVERE THREAT LATER THIS AFTERNOON. FLASH FLOODING WILL ALSO HAVE TO MONITORED IF TRAINING THUNDERSTORMS DEVELOP. FRIDAY THROUGH WEDNESDAY...ASSUMING THE BULK OF THE PRECIP REMAINS SOUTHEAST OF THE REGION THURSDAY NIGHT...WILL START OFF DRY FOR FRIDAY BEFORE ANOTHER WAVE DEVELOPS SOME SHOWERS AND THUNDERSTORMS AND SPREADS THEM ACROSS THE REGION FROM WEST TO EAST. LOOKS LIKE CHANCES FOR PRECIP WILL LAST THROUGH SUNDAY...WITH THE HIGHEST CHANCE SATURDAY NIGHT INTO SUNDAY MORNING AS THE MOST POTENT WAVE IN THIS SHORTWAVE-TRAIN MOVES ACROSS THE REGION. AS THIS POSITIVELY TILTED WAVE PASSES THROUGH...THE PATTERN WILL AMPLIFY AND WE WILL TRANSITION FORM ZONAL WEST/EAST FLOW...TO MORE OF A NORTHWEST FLOW. THIS WILL BRING DRIER WEATHER AND COOLER TEMPERATURES THROUGH THE MIDDLE OF NEXT WEEK. && .AVIATION.../12Z TAF ISSUANCE/ WEAK BOUNDARY CONTINUES TO MAKE THIS A FORECASTING CHALLENGE. OVERNIGHT CONVECTION HAS MADE IDENTIFYING THE WEAK BOUNDARY A TAD MORE DIFFICULT. A WEAK LOW PRESSURE AREA LOCATED ALONG THE MN/SD BORDER HAS A BOUNDARY EXTENDING EAST TOWARD NORTHERN WISCONSIN. THIS BOUNDARY HAS BEEN THE FOCUS OF PAST AND ONGOING CONVECTION. THE OVERALL SOLUTION TODAY WILL BE TO SLOWLY PUSH THE BOUNDARY SOUTH TOWARD THE MN/IA BORDER BY TONIGHT. VARIOUS SOLUTIONS PUSH THE BOUNDARY SOUTH SOONER AND HAVE DIFFERENT PRECIPITATION SCENARIOS. THIS WILL MAKE FOR A CHALLENGING CONVECTION AND WIND FORECAST. THE RAP IS FASTER AND MORE AGGRESSIVE THAN THE NAM. BOTH OF WHICH BRING DRIER AIR INTO MUCH OF THE AREA LATER THIS AFTERNOON. THE 03Z HRRR HAD A GOOD HANDLE ON THE CONVECTION HOWEVER SUBSEQUENT RUNS HAVE BEEN CHALLENGED. AS A RESULT I AM NOT OVERLY CONFIDENT OF THE FORECAST. AS A RESULT HAVE FAIRLY OPTIMISTIC TAFS AND THEY WILL HAVE TO BE WATCHED CLOSELY. REALLY BELIEVE MOST OF THE CONVECTION WILL BE IN THE SOUTHERN PART OF OUR AREA AND WILL NOT IMPACT ANY OF THE MN TERMINALS. COULD SEE MORE OF AN IMPACT AT KEAU LATE THIS AFTERNOON. KMSP...BOUNDARY APPEARS TO BE JUST NORTH OF THE AIRFIELD AND WILL MOVE SOUTH OF THE AIRFIELD LATER THIS AFTERNOON. DEPENDING ON TIMING OF THE BOUNDARY PASSAGE IT IS POSSIBLE THAT THE AIRPORT WILL SEE NO THUNDERSTORM ACTIVITY. THIS WILL BE MONITORED CLOSELY. OUTLOOK...EVEN AFTER THE BOUNDARY MOVES TOWARD IOWA WE HAVE SOME RESIDUAL MOISTURE IN PLACE WITH SOME PERIODS OF INSTABILITY THEREFORE CAN EXPECT TO SEE CHANCES OF CONVECTION FOR THE NEXT FEW DAYS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && JRB/DRL
Hazardous weather outlook, May 3, 5:05 AM CDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 505 AM CDT THU MAY 3 2012 MNZ060-062-063-065>070-073>078-082>085-091>093-WIZ023>028-041015- HENNEPIN-RAMSEY-WASHINGTON-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT- DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN- BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-ST. CROIX- PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 505 AM CDT THU MAY 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT A FEW SEVERE THUNDERSTORMS ARE POSSIBLE LATER THIS AFTERNOON AS A FRONTAL BOUNDARY SLIDES SOUTHEAST THROUGH THE REGION. THE MAIN THREAT WILL BE LARGE HAIL...WITH DAMAGING WINDS POSSIBLY A BRIEF ISOLATED TORNADO AS THE SECONDARY THREATS. THE BEST CHANCE WILL BE NEAR THE IA/MN BORDER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON THROUGH SUNDAY. A FEW OF THESE STORMS MAY BE SEVERE. THE BEST CHANCE WILL BE IN SOUTHERN MINNESOTA AND SOUTHERN WISCONSIN. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED. MNZ041>045-047>059-061-064-WIZ014>016-041015- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-ANOKA-YELLOW MEDICINE-POLK-BARRON-RUSK- 505 AM CDT THU MAY 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...WEST CENTRAL MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE TODAY AS FRONTAL BOUNDARY MOVES THROUGH. THE THREAT FOR SEVERE WEATHER IS LOW...WITH BETTER CHANCES IN SOUTHERN MINNESOTA AND SOUTHERN WISCONSIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON THROUGH SUNDAY. A FEW OF THESE STORMS MAY BE SEVERE. THE BEST CHANCE WILL BE IN SOUTHERN MINNESOTA AND SOUTHERN WISCONSIN. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED. JRB
In the hours before
Local storm report, May 3, 9:06 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
906 AM CDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 AM HAIL HEIDELBERG 44.50N 93.67W
05/03/2012 E1.00 INCH LE SUEUR MN CO-OP OBSERVER
COVERING GROUND LARGEST WERE QUARTER SIZED
&&
DFCLocal storm report, May 3, 9:08 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
908 AM CDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 AM HEAVY RAIN KIMBALL 45.31N 94.30W
05/03/2012 M0.47 INCH STEARNS MN CO-OP OBSERVER
RECEIVED BETWEEN 810AM TO 830AM
&&
DFCSpecial weather statement, May 3, 9:37 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
937 AM CDT THU MAY 3 2012
MNZ052-053-059>063-066>070-WIZ014-023-031515-
ANOKA-CARVER-CHISAGO-DAKOTA-HENNEPIN-ISANTI-MCLEOD-POLK-RAMSEY-SCOTT-
SIBLEY-ST. CROIX-WASHINGTON-WRIGHT-
937 AM CDT THU MAY 3 2012
...THUNDERSTORMS MOVING ACROSS ANOKA...CARVER...CHISAGO...DAKOTA...
HENNEPIN...ISANTI...MCLEOD...POLK...RAMSEY...SCOTT...SIBLEY...ST. CROIX...
WASHINGTON AND WRIGHT COUNTIES THROUGH 1015 AM CDT...
AT 930 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM STACY TO THE TWIN CITIES
METRO AREA TO NEAR GLENCOE. THESE STORMS WERE MOVING EAST AT 35 MPH.
EXPECT ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH WITH
THESE STORMS.
ALL OF THE TWIN CITES METRO AREA AND AREAS NEAR BELLE PLAINE AND FOREST
LAKE COULD BE AFFECTED BY THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 4547 9233 4506 9286 4462 9361 4464 9436
4508 9360 4547 9305
TIME...MOT...LOC 1432Z 276DEG 30KT 4542 9295 4509 9341
4472 9409Special weather statement, May 3, 10:12 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1012 AM CDT THU MAY 3 2012 MNZ076-077-031600- LE SUEUR-RICE- 1012 AM CDT THU MAY 3 2012 ...THUNDERSTORMS MOVING INTO/DEVELOPING OVER LE SUEUR AND RICE COUNTIES THROUGH 1100 AM CDT... AT 1011 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LE CENTER. THIS STORM WAS MOVING EAST AT 25 MPH. HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... LE CENTER. MONTGOMERY. KILKENNY. WARSAW. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. && LAT...LON 4448 9332 4423 9335 4437 9383 4445 9379 TIME...MOT...LOC 1512Z 281DEG 20KT 4440 9372 JPC
Local storm report, May 3, 10:36 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1036 AM CDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM HAIL 4 N SOMERSET 45.19N 92.68W
05/03/2012 M0.75 INCH ST. CROIX WI AMATEUR RADIO
ALSO MEASURED A 47 MPH WIND GUST.
&&
DEVINNYSpecial weather statement, May 3, 10:45 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1045 AM CDT THU MAY 3 2012 WIZ014-015-023-025-031630- BARRON-DUNN-POLK-ST. CROIX- 1045 AM CDT THU MAY 3 2012 ...THUNDERSTORMS MOVING OVER BARRON...DUNN...POLK AND ST. CROIX COUNTIES THROUGH 1130 AM CDT... AT 1043 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTH OF AMERY TO 4 MILES NORTHEAST OF NEW RICHMOND. THESE STORMS WERE MOVING EAST AT 30 MPH. HAIL UP TO NICKEL SIZE AND WINDS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... AMERY. RANGE. JOEL. CLAYTON. TURTLE LAKE. PRAIRIE FARM. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. && LAT...LON 4540 9183 4515 9195 4516 9250 4542 9235 TIME...MOT...LOC 1545Z 270DEG 28KT 4536 9234 4515 9244
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:12 PM CDT | Severe Thunderstorm Warning | MPX | Brown | 63 min |
| May 2, 7:29 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 61 min |
| May 2, 7:30 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue, Rice, Steele | 60 min |
| May 2, 7:32 PM CDT | Tornado Warning | MPX | Rice, Steele, Waseca | 28 min |
| May 2, 7:51 PM CDT | Areal Flood Advisory | MPX | Goodhue, Rice | 3 hr |
| May 2, 7:58 PM CDT | Special Weather Statement | MPX | Nicollet | 62 min |
| May 2, 8:22 PM CDT | Flash Flood Warning | MPX | Goodhue | 3 hr |
| May 2, 8:27 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 33 min |
| May 2, 8:46 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 29 min |
| May 2, 9:08 PM CDT | Special Weather Statement | MPX | Lac qui Parle | 52 min |
| May 2, 9:25 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift | 50 min |
| May 2, 10:01 PM CDT | Tornado Warning | MPX | Chippewa, Lac qui Parle | 44 min |
| May 2, 10:12 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Stevens, Swift | 48 min |
| May 2, 10:25 PM CDT | Tornado Warning | MPX | Chippewa, Lac qui Parle | 35 min |
| May 2, 10:55 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Swift | 50 min |
| May 2, 11:00 PM CDT | Tornado Warning | MPX | Chippewa | 45 min |
| May 2, 11:46 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi | 59 min |
| May 3, 12:47 AM CDT | Special Weather Statement | MPX | Meeker, Stearns | 58 min |
| May 3, 1:05 AM CDT | Severe Thunderstorm Warning | MPX | Meeker | 55 min |
| May 3, 1:59 AM CDT | Special Weather Statement | MPX | Anoka, Carver, Hennepin, Sherburne, Wright | 76 min |
| May 3, 6:24 AM CDT | Severe Thunderstorm Warning | MPX | Douglas, Todd | 36 min |
| May 3, 6:49 AM CDT | Severe Thunderstorm Warning | MPX | Douglas, Morrison, Todd | 41 min |
| May 3, 7:34 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison | 41 min |
| May 3, 7:57 AM CDT | Special Weather Statement | MPX | Scott | 48 min |
| May 3, 8:31 AM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Scott | 59 min |
| May 3, 9:00 AM CDT | Special Weather Statement | MPX | Wright | 45 min |
| May 3, 9:37 AM CDT | Special Weather Statement | MPX | Anoka, Carver, Hennepin, Ramsey | 38 min |
| May 3, 10:12 AM CDT | Special Weather Statement | MPX | Le Sueur | 48 min |
| May 3, 10:22 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Washington | 56 min |
| May 3, 10:36 AM CDT | Severe Thunderstorm Warning | MPX | Washington | 30 min |
| May 3, 10:55 AM CDT | Special Weather Statement | MPX | Goodhue, Rice | 50 min |
| May 3, 3:05 PM CDT | Special Weather Statement | MPX | Steele, Waseca | 40 min |
| May 3, 3:37 PM CDT | Special Weather Statement | MPX | Steele | 38 min |
| May 3, 4:25 PM CDT | Special Weather Statement | MPX | Faribault | 50 min |
| May 3, 6:19 PM CDT | Special Weather Statement | MPX | Waseca | 26 min |
| May 3, 6:30 PM CDT | Severe Thunderstorm Warning | MPX | Waseca | 20 min |
| May 2, 9:50 PM CDT | Special Weather Statement | MPX | Eau Claire | 40 min |
| May 3, 3:37 AM CDT | Special Weather Statement | MPX | Polk | 38 min |
| May 3, 3:51 AM CDT | Special Weather Statement | MPX | Barron, Polk | 39 min |
| May 3, 5:14 AM CDT | Special Weather Statement | MPX | Chippewa, Rusk | 46 min |
| May 3, 10:59 AM CDT | Special Weather Statement | MPX | Barron, Dunn, Pepin, Pierce, Saint Croix | 61 min |
| May 3, 11:14 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Dunn, Saint Croix | 61 min |
| May 3, 12:09 PM CDT | Special Weather Statement | MPX | Chippewa, Eau Claire | 66 min |
| May 3, 6:51 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Pierce | 24 min |
Nearby
Special Weather Statements in Wisconsin, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.